# SDR 2006052301

- Difficulty date: May 17, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000060
- Aircraft time: 3,405 hours, 2,273 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT 7739 YOW TO ORD WHILE TURNING ON TO THE DEPARTURE RUNWAY IN YOW, THE CREW THOUGHT THEY HAD HIT A POT HOLE.  DURING THE TAKEOFF ROLL, THE PLANE BEGAN TO SHIMMY UNTIL THE WHEELS WERE UP IN THE WELL.  UPON LANDING THE PLANE BEGAN TO SHIMMY AND LEAN TO ONE SIDE, LANDING GEAR INDICATIONS SHOWING RED ON THE RIGHT MAIN.  DURING TAXI IN, THE F/O LOOKED OUT THE WINDOW AND SAW A FLAT MAIN TIRE.  AIRCRAFT TAXIED CLEAR OF RUNWAY AND WAS TOWED TO THE GATE WITH NO FURTHER INCIDENT.
